Inequalities for t-Designs with Repeated Blocks.

N.S. Mendelsohn; Y.S. Ho

Aequationes mathematicae (1974)

  • Volume: 10, page 212-222
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Mendelsohn, N.S., and Ho, Y.S.. "Inequalities for t-Designs with Repeated Blocks.." Aequationes mathematicae 10 (1974): 212-222. <>.

author = {Mendelsohn, N.S., Ho, Y.S.},
journal = {Aequationes mathematicae},
pages = {212-222},
title = {Inequalities for t-Designs with Repeated Blocks.},
url = {},
volume = {10},
year = {1974},

AU - Mendelsohn, N.S.
AU - Ho, Y.S.
TI - Inequalities for t-Designs with Repeated Blocks.
JO - Aequationes mathematicae
PY - 1974
VL - 10
SP - 212
EP - 222
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.